MEDizzy
Sign in
Abeer Fatima
Abeer Fatimaabout 1 year ago
Hyperpigmentation Caused by Minocycline

Hyperpigmentation Caused by Minocycline

Minocycline belongs to a class of antibiotics called tetracyclines. It is indicated in the treatment of acne, rosacea, and other dermatological inflammatory diseases. Individuals taking 100 mg/day of minocycline can develop black discoloration of bulbar conjunctiva, nails, skin, mucosa, teeth, bones, and thyroid gland. The pigmentation reverses after discontinuation of drug, laser therapy is indicated in severe cases of hyperpigmentation caused by minocycline. Reference: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3674755/ Image via: https://www.ccjm.org/content/83/12/876

58
Top rated comment
about 1 year ago

Oh wow! I didn't realize it could be this severe! Thanks for sharing!

Other commentsSign in to post comments. Don't have an account? Sign up now!